MathSciNet Relay Station
MathSciNet bibliographic data
MR291016 (45 #110) 05C15
Chvátal, Václav; Harary, Frank Generalized Ramsey theory for graphs. Bull. Amer. Math. Soc. 78 (1972), 423–426.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement